# SDR 97ZZZX456

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- Engine: Lyc O360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10357426
- Condition: Bushing Spun
- Location: Mag
- Component: S6RN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG RUBBER BLOCK CENTER BUSHING SPUN IN BLOCK.
